Coupled fixed point theorems of integral type mappings in cone metric spaces
Kragujevac Journal of Mathematics, Tome 36 (2012) no. 2, p. 215
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
In this paper, we prove some coupled fixed point theorems in cone metric spaces. Furthermore, we introduce and prove the integral version of coupled fixed point theorems in cone metric spaces. Our results unify, extend and generalize the known results on coupled fixed point theorems in cone metric spaces.
Classification :
47H10 37C25 54H25 55M20 58C30
Keywords: Coupled fixed point, cone metric spaces, mappings of integral type.
Keywords: Coupled fixed point, cone metric spaces, mappings of integral type.
@article{KJM_2012_36_2_a4,
author = {J. O. Olaleru and G. A. Okeke and H. Akewe},
title = {Coupled fixed point theorems of integral type mappings in cone metric spaces},
journal = {Kragujevac Journal of Mathematics},
pages = {215 },
year = {2012},
volume = {36},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2012_36_2_a4/}
}
TY - JOUR AU - J. O. Olaleru AU - G. A. Okeke AU - H. Akewe TI - Coupled fixed point theorems of integral type mappings in cone metric spaces JO - Kragujevac Journal of Mathematics PY - 2012 SP - 215 VL - 36 IS - 2 UR - http://geodesic.mathdoc.fr/item/KJM_2012_36_2_a4/ LA - en ID - KJM_2012_36_2_a4 ER -
J. O. Olaleru; G. A. Okeke; H. Akewe. Coupled fixed point theorems of integral type mappings in cone metric spaces. Kragujevac Journal of Mathematics, Tome 36 (2012) no. 2, p. 215 . http://geodesic.mathdoc.fr/item/KJM_2012_36_2_a4/